MathSciNet Relay Station
MathSciNet bibliographic data
MR661441 22B05 (54A10)
Comfort, W. W.; Soundararajan, T. Pseudocompact group topologies and totally dense subgroups. Pacific J. Math. 100 (1982), no. 1, 61–84.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement